MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL
Model Number 3213182
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer states "over the past year he cannot rely on the funnel ridge to demarcate the coude tip because multiple catheters in every box he has ever used of this catheter he has found catheters where the funnel ridge and coude tip do not align.He said he doesn't even utilize the ridge on funnel as he mostly disregards the ridge on funnel since he has found so many that are off.He does feel this is a manufacturing defect.He said mostly they are 25 degrees off and more rarely max 90 degrees off.In the box he has was looking at now he pulled some out and said the ridge is 1/8 turned to the right or left compared to the tip and another 1/4 turned off and another 45 degrees off.On many of these that aren't aligned he also notes the funnel sometimes is "mashed" a bit - not a perfectly round sometimes "mashed in half" as they are tightly packed in boxes ( confirms boxes are intact/ not smashed) but even on some with perfectly round funnels the marker is stiff off.For harm reported he said he is not too sure if this defect could have caused him any harm as he doesn't rely on the ridge anymore for coude placement.He looks only at the the coude tip prior to insertion and doesn't even look at ridge to guide his placement after the coude tip goes in.He can feel it internally if it is not aligned and will turn it slightly to get it through." consumer states he had "no pain with this but not sure if this can irritate something internally contributing to the bleeding episodes he had with use of it as described" in a separate case.He was advised ot to use anymore catheters with defects.
 
Additional Manufacturer Narrative
A2: sex: male based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the mentioned lot.One another complaint was received on batch 3a01846 (from the same customer), but reported issue is different ¿ (b)(4) (material too stiff).The batch record review indicates no discrepancies.Machine a097 is equipped by vision system.The key point for installation and setting vision system is to provide a control of all catheters with the focus on catheters failure: eyelet no punch.Hangnail left in eyelets.Position of connector indicator and bent tip of catheter vision system must reject every catheter with at least of one failure mentioned above.Validation of the position of tiemann indicator was in scope of ccr-01239.Ccr-01239 was signed on december 19th, 2019.Lot in question was produced after validation of the camera.A query was run against product gentlecath ic tiem ch16x405mm(1x100pk)us for malfunction code uca-pmc07.04 which yielded no other occurrence in past 12 months.The issue occurrence is considered as isolated for this type of product.No further action is required.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.

Brand Name
GENTLECATH OTHER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18349542
Report Number3005778470-2023-00365
Device Sequence Number17484306
Product Code KOD
UDI-Device Identifier00768455145546
UDI-Public00768455145546
Combination Product (Y/N)N
PMA/510(K) Number
K172924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3213182
Device Lot Number3A01846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown